# SDR 9806469986

- Difficulty date: April 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N986US
- Make and model: Doug DC-9-32
- Aircraft serial: 47480
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Tail Cone
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND ONE EMERGENCY LIGHT OUT AT TAIL CONE WALKWAY.  MAINTENANCE REPLACED THE LIGHT ASSEMBLY MOUNT, OPERATIONAL CHECK NORMAL.
